In fact, the blue pills adored by many of most often demonstrate have high efficiency and safety. However, some men still face some unpleasant consequences. Therefore, today we will talk about easing Viagra side effects. Any can cope with them quite easily, not stopping taking the magic sex improving tablets.
What to do for easing Viagra side effects?
As you know, the most common side effects of Viagra include headache, nasal congestion, or even nosebleeds, and a feeling of heat in the face, neck and chest. Now, let’s talk about easing Viagra side effects like these in more detail.
- Headache. Some men, while taking Viagra and other similar medications, complain of headaches. Moreover, some patients may suffer it up to three days after taking the blue pill. Fortunately, this doesn’t happen often, and anyone can easily deal with it. In particular, you can take regular Aspirin, any drug based on acetylsalicylic acid, paracetamol and caffeine, or any other pain relief medicine you prefer.
- Nasal congestion. In fact, we cannot advise any specific medicine for this. However, you can try simply rinsing the nasopharynx using a pharmacy or homemade formula.
- “Hot flashes”, as in women during menopause. Unfortunately, you cannot stop or even significantly ease this symptom. On the other hand, you will not really suffer.
What side effects might indicate a dangerous situation?
In some cases, the body’s reaction to the drug can be unexpected and even dangerous. If you worry about abnormal symptoms, forget about easing Viagra side effects, but see a doctor as soon as possible.
Here are some warning signs:
- Painful or prolonged (lasting more than 4 hours) erection. If this happens, a patient may suffer from both symptoms at once. Better go to an ambulance as soon as possible. Otherwise, you risk losing the opportunity to enjoy sex forever.
- A sharp deterioration in vision. Although stories of people blinded by these pills are just rumors, some patients may experience vision problems for real. If they recur or the situation worsens, stop taking the drug at least temporarily and make an appointment with a specialist.
- Heart problems. Anyone who has experienced severe chest pain and other symptoms of a heart attack should seek immediate medical attention. Do not even think of easing Viagra side effects on yourself in this case. Also, mind abnormal changes in heart rate or blood pressure.
We emphasize once again that such consequences of taking Viagra are extremely rare. They usually indicate that the patient suffers from other serious medical conditions. In addition, it may happen when a man takes the medicine in a wrong way. So, always follow the instructions for use!